# SDR SWAA2025090898765

- Difficulty date: August 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT RT OVERWING EXIT SIDEWALL DAMAGED.  REMOVED, REPLACED, & PERFORMED A GOOD OPS TEST OF EMERGENCY EXIT LIGHT AT RT OVERWING EXIT SIDEWALL IAW AMM 33-51-01-960-802.
